# SDR 98ZZZX4612

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500PH
- Make and model: Beech 200BEECH
- Aircraft serial: BL29
- Engine: Pwa PT6A41
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Part time: 7,402 hours
- Stage of operation: CL
- Nature of condition: B, R
- Precautionary procedure: E, A

## Discrepancy

SHORTLY AFTER TAKEOFF, PILOT REPORTED 'SMALL EXPLOSION' WITH SPARKS AND 'SMOKE' FROM THE RT ENGINE.  SECURED SAME AND RETURNED TO AIRPORT AND MADE UNEVENTFUL SINGLE ENGINE LANDING.  MAINTENANCE FOUND N1 SECTION OF ENGINE LOCKED UP.  NII SECTION FREE TO ROTATE.
